RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 5, Pages 780–782 (Mi mz1893)  

Brief Communications

On an approach to the interpolation of analytic functions in Hilbert spaces

O. G. Parfenov

Pskov State Pedagogical College

DOI: https://doi.org/10.4213/mzm1893

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:5, 586–588

Bibliographic databases:

Received: 28.12.1995

Citation: O. G. Parfenov, “On an approach to the interpolation of analytic functions in Hilbert spaces”, Mat. Zametki, 60:5 (1996), 780–782; Math. Notes, 60:5 (1996), 586–588

Citation in format AMSBIB
\Bibitem{Par96}
\by O.~G.~Parfenov
\paper On an approach to the interpolation of analytic functions in Hilbert spaces
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 5
\pages 780--782
\mathnet{http://mi.mathnet.ru/mz1893}
\crossref{https://doi.org/10.4213/mzm1893}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619862}
\zmath{https://zbmath.org/?q=an:0902.30027}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 5
\pages 586--588
\crossref{https://doi.org/10.1007/BF02309177}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000016}


Linking options:
  • http://mi.mathnet.ru/eng/mz1893
  • https://doi.org/10.4213/mzm1893
  • http://mi.mathnet.ru/eng/mz/v60/i5/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:91
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020